Pubblicazioni il cui periodico è "MATHEMATICS AND COMPUTERS IN SIMULATION"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 11.

Articolo di rivista Dulla S.; Canepa S.; Ravetto P. (2010)
From transport to diffusion through a space asymptotic approach. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 80, pp. 2134-2141. - ISSN 0378-4754
Web of Science: 1 - Scopus: 1

Articolo di rivista Ghirardi M.; Menga G; Sacco N (2008)
An optimisation-oriented model of distributed supply-chain. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 79, pp. 937-946. - ISSN 0378-4754 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 9
[img]

Articolo di rivista Jiang C; Bompard E.F. (2005)
A hybrid method of chaotic particle swarm optimization and linear interior for reactive power optimization. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 68, pp. 57-65. - ISSN 0378-4754 [Disponibilità ristretta]
Web of Science: 68 - Scopus: 157
[img]

Articolo di rivista Belleni Morante A.; Lauro G.; Monaco R. (1996)
Modelling and numerical simulation of contamination processes in random media. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 42, pp. 85-95. - ISSN 0378-4754
Web of Science: 0 - Scopus: 0

Articolo di rivista Zavattaro M.G.; Riganti R. (1992)
Statistics of the solution of singularly perturbed systems with random initial conditions. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 34, pp. 487-499. - ISSN 0378-4754
Web of Science: 0 - Scopus: 0

Articolo di rivista Riganti R. (1991)
A solution technique for random and nonlinear inverse heat conduction problems. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 33, pp. 51-64. - ISSN 0378-4754
Web of Science: 1 - Scopus: 1

Articolo di rivista Belforte G.; Bona B.; Cerone V. (1990)
Identification, structure selection and validation of uncertain models withset membership error description. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 32, pp. 561-569. - ISSN 0378-4754
Web of Science: 15 - Scopus: 16

Articolo di rivista Riganti R. (1988)
Evolution of the nth-order probability density and entropy function in stochastic systems. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 30, pp. 231-242. - ISSN 0378-4754
Scopus: 1

Articolo di rivista Bonzani I.; Zavattaro M.G.; Bellomo N. (1987)
On the continuous approximation of the probability density and of the entropy functions for nonlinear stochastic dynamical systems. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 29, pp. 233-241. - ISSN 0378-4754
Scopus: 2

Articolo di rivista N. Bellomo; Cafaro E.; G. Rizzi (1984)
On the mathematical modelling of physical systems by ordinary differential stochastic equations. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 26 (4), pp. 361-367. - ISSN 0378-4754
Web of Science: 5 - Scopus: 10

Articolo di rivista Tartaglia A. (1982)
A model of the growth and evolution of woods. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 24, 230--. - ISSN 0378-4754
Web of Science: 0 - Scopus: 0

Questa lista è stata generata il Fri Nov 17 06:01:11 2017 CET.